# SDR AWXA9500301

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: S210N701S
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-AUS - FLT 223 - DURING CRUISE FLIGHT, CREW REPORTED BOTH ELECTRONIC EQUIPMENT COOLING EXHAUST FANS FAILED, NORMAL AND ALTERNATE.  AC RETURNED TO PHX WITHOUT INCIDENT.  MX REPLACED EQUIPMENT COOLING EXHAUST LOW FLOW SENSOR.  OPERATIONAL CHECK NORMAL.  AC RETURNED TO SERVICE.  (Z)
